# SDR UIEA200600106

- Difficulty date: May 8, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,549 hours, 23,156 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 BULKHEAD AFT OUTER CHORD ATTACH FASTENER CRACKS AT STR 12L,LBL 50-55, WL 310-315.  REPAIR ACCOMPLISHED AS PER BOEING MESSAGE 1-17563784 AND FAA FORM 8100-9.
